Digestive Grape Bitters – Bad Reaction?

Home The Candida Forum Candida Questions Digestive Grape Bitters – Bad Reaction?

This topic contains 10 replies, has 3 voices, and was last updated by  raster 7 years, 5 months ago.

Viewing 11 posts - 1 through 11 (of 11 total)
  • Author
    Posts
  • #65995

    Ranger
    Member
    Topics: 15
    Replies: 23

    I took digestive grape bitters for the first time this morning. It was less than half of an eye dropper. I thought I could taste the alcohol. I read somewhere that the alcohol should not be a problem. The bottle shows grape juice and 20% grain alcohol as other ingredients. As the day went on I got a horrible headache and the skin on my face was not feeling right. It is hard to describe, but is the same reaction I get when I eat certain foods that do not agree with me. I don’t know what else could have caused this because I have not changed anything else in my diet. I did take some
    Candidate and I don’t think it did anything. I don’t think there is alcohol in that?
    I still have a headache and I am home from work. I am drinking a lot of filtered water and I am getting ready to take shower. Not sure what to think, but I will be a while before I take the grape bitters again.

    #65997

    Ranger
    Member
    Topics: 15
    Replies: 23

    The print is hard to read on the Candidate. The other ingredients list
    60% ethanol. I could be wrong but I think this made me feel worse.
    I read that Candida produces ethanol?

    #65998

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Ranger, do the symptoms you described sound like any of the Candida symptoms you experienced before? The alcohol in the bitters usually isn’t enough to make a difference especially when you use only half a dropper full a few times a day. You may be allergic to one of the herbs in the bitters.

    If you want to, you can try the “Sweetish” or “Swedish” bitters (products with either name are available) and look for the glycerin based instead of alcohol or ethanol.

    And yes, the Candida produces ethanol.

    Really sorry you had to go through that today.
    Able

    #65999

    Ranger
    Member
    Topics: 15
    Replies: 23

    It seemed like I got worse after taking the Candidate. The combined alcohol content of both products sounds like it would be enough to cause this reaction. I have not had a headache this bad since I started the diet, oregano oil or probiotics. I am underweight, so I wonder if that would make me more likely to have this reaction.
    I don’t know if I would describe it as a Candida reaction, but this is how I feel when I eat something that I shouldn’t. Examples would be caffeine or dairy.

    I don’t feel well, but I will make myself eat supper. I may not have anything but eggs. I will stay away from both products for a while.

    #66000

    raster
    Participant
    Topics: 104
    Replies: 6838

    It could be the alcohol…it might hit you hard(er) because you aren’t feeling (super) well already.

    Ranger, would you describe the “reaction” feeling as any of the following?:

    -burning feeling almost like a rug burn? Typically hits the limbs more when compared to the rest of the body.

    -weird heavy feeling at the top of your head?

    -a general heaviness, sorta like you have a backpack on?

    -very light ringing of the ears?

    -a head change, almost like a switch flipping in your head?

    These are the typical candida reactions I get when I know I ate something I should not have. I had them a ton more during the die-off part of the diet (regularly). Now I rarely get it, only sometimes when I smoke or have salad dressing.

    Other symptoms include hyperventilation, headaches, anxiety, and mucus production to name a few.

    How far are you into the diet?

    #66001

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Ranger, just stick to the Molybdenum for die-off and definitely forget about the Candidate, apparently you’re extremely sensitive to the small amounts of alcohol/ethanol in both the Candidate and Grape Bitters. But I would definitely get the other bitters that I mentioned if you can.

    Are you still soaking grains and eating them?

    Are you still taking just 30 billion of the Ultimate Flora at this time, if so, how many more do you have left?

    You mentioned how you feel when you have caffeine or dairy, are you still having these at this time, if so, how often?

    Able

    #66002

    Ranger
    Member
    Topics: 15
    Replies: 23

    To recap I took the bitters in the morning and the Candidate at lunch. By the afternoon my head just kept hurting more and more.
    I am still feeling it. The pressure seems to be on my temporal lobes.
    I do get some ringing in my ears.

    I felt fine this morning. I have been on the diet for over a month and I am very strict. NO dairy, NO fruit/sugar, NO caffeine. I don’t smoke I don’t drink.
    I have been on the probiotics for two weeks. I am taking ONE 30 Billion count a day.
    I was going to up it to TWO this weekend.

    No I don’t soak grains. I just thought it was an interesting idea.
    Head still hurting. I am going try and eat something. My sinuses are dry.

    #66004

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Ranger;
    Considering that you’ve been suffering from Candida for about ten years (if I remember correctly), it’s going to take you longer than some others to come to a complete cure. Unfortunately, with a case like yours and of that length, we’ll probably just have to be more careful than with most diets and supplements. To show you the difference, many people including myself, took both the Grape Bitters and the Candida every day without a single negative symptom appearing, but as we know, everyone and every case is different.

    I think it would be beneficial for you to raise the amount of probiotics at this point because it doesn’t sound as if your infestation has lessened by a great deal as yet, and the probiotics will be the cure to the infestation in the end, so the quicker we can get the count up, the sooner the end will come. I asked about the amount of capsules you have left as it seems feasible for you to move up to a higher count now. The 50 billion capsules would be good until you use them all.

    The Molybdenum may be able to lessen the symptoms you’re having tonight. Hope you feel better by tomorrow.

    Able

    #66005

    raster
    Participant
    Topics: 104
    Replies: 6838

    I was feeling pretty darn ill the first 2 months myself, and then it gradually got better. Some days are better than others and you rebound back and forth between feeling good and bad.

    I had headaches up to 3 months into the diet, and now I get one maybe once every 2 weeks or so. It used to be every day for many hours of the day during the die off period.

    If you’re still experiencing die-off, I recommend doing some kind of “sweating” treatment where you take a sauna, hot tub, steam room, etc very often; this supposedly completely reduces the die-off symptoms as well. Many toxins can be released through the skin. Even hot baths can do the same thing.

    I hope you feel better and it’ll take time for your body to normalize itself. Someday your headaches will become more infrequent.

    #66013

    Ranger
    Member
    Topics: 15
    Replies: 23

    Last night I ate three organic eggs and a cup of unsweetened coconut milk. I also drank a lot of water. After I ate, I had a spoonful of coconut oil and the molybdenum.
    When I was going to bed my headache was starting to flare up again. I eventually had to take an Advil, so I could go to sleep. I feel a little run down this morning and my sinus infection has come back slightly.

    I researched the Candidate on the Native Remedies website before I bought it.
    I looked at the ingredients and it stated:

    Candidate is a 100% herbal formula and contains the following ingredients in therapeutic dosage: Lemon grass, Marigold, Pau d’arco bark.

    I could not find anything about the 60% ethanol. I most likely would not have purchased this if I had known that. I’m sure we have all bought a lot of products that did not work for us.

    I have a bottle of the World Organic Liqui-Kelp Daily Iodine. I have not taken any yet. The bottle states Four drops daily. I can’t find anything wrong with the ingredients, but I will wait a day or two before trying.

    I have been taking one 30 Billion count Probiotic a day. I am taking two today.
    I enough to take take two a day for six days. When I run out of these, should I buy the 50 Billion or the 80 Billion count?

    I do believe I am very sick and I have had an issue with Candida for long time.
    At this point I don’t know if my health will ever recover. I don’t think I have leaky gut syndrome. I had a colonoscopy about five years ago and the doctor did not find anything wrong. The only thing I remember him describing was some slight “thickening”. I don’t know if leaky gut syndrome would show up under a colonoscopy.
    The doctor did say he he went as far as he could go to make sure he was not missing anything.

    #66015

    raster
    Participant
    Topics: 104
    Replies: 6838

    I would go up to the 50 billion count next and when that runs out, move up to the 80 billion count afterwards. I think its best to ease into the probiotics and not go all out with a high count at first.

    The headaches are pretty normal and will eventually go away. You are getting a reaction to the alcohol, but its not very much alcohol overall (won’t set you back too much in other words). I sometimes get headaches from the products with alcohol also, and this is just the nature of being ill with candida.

Viewing 11 posts - 1 through 11 (of 11 total)

The topic ‘Digestive Grape Bitters – Bad Reaction?’ is closed to new replies.